# SDR USAA2013052300015

- Difficulty date: April 25, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 2 AT RUDDER STA 120.  REPLACED HINGE FITTING NR 2 AT RUDDER STA 120 IAW SRM 51-72-11 AND AMM 55-36-41-400-001-A.
